# SDR C2XA97IA011

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 12039733002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE AFT HINGE ATTACH POINT FORWARD FRAME IN THE RIGHT NACELLE FOR THE INBOARD AFT MAIN LANDING GEAR DOOR WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE NACELLE RIB USING A DOUBLER REPAIR IAW EMB-120 SRM 54-20-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
